A diffusion-type problem with variable diffusion coefficient in multi-layer slab

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The general diffusion-type problem in a three-dimensional, multi-layer slab with variable diffusion coefficient is investigated. The resulting nonlinear partial differential equations are transformed to a system of simultaneous linear partial differential equations by using the Kirchhoff transformation and can, then, be solved. The present method provides a viable analytical tool for solutions of this kind of nonlinear problems.

Original languageEnglish
Pages (from-to)841-849
Number of pages9
JournalInternational Communications in Heat and Mass Transfer
Volume19
Issue number6
DOIs
Publication statusPublished - 1992 Jan 1

All Science Journal Classification (ASJC) codes

  • Atomic and Molecular Physics, and Optics
  • Chemical Engineering(all)
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'A diffusion-type problem with variable diffusion coefficient in multi-layer slab'. Together they form a unique fingerprint.

Cite this